# SDR ABXA030208

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 43,084 hours, 34,736 cycles
- Engine: Ge CF680A
- Engine time: 40,217 hours, 35,287 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A
- Part serial: 580185
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 1,414 hours, 490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEVELING AT FL39 M.8-AIRCRAFT EXPERIENCED AN UNUSUAL VIBRATION IN YAW/SHAKING, WITH A SLAPPING NOISE TO THE RIGHT OF THE COCKPIT.  ALL NORMAL WHEN THRUST RETARDED FROM CLIMB THRUST, SOUNDED AND LEFT LIKE A DOOR OR PANEL WAS OPEN.  REMOVED AND REPLACED THE NR 2 ENGINE IAW BOEING MM.
